# SDR SWAA2025042320443

- Difficulty date: April 1, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 29,606 hours, 14,687 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE DEFLECTION CONTROL RIB ATTACH ANGLE TO INBD WEB IS CRACKED. <[01] REMOVED AND REPLACED ATTACH ANGLE PER SRM 51-40-02.; [02] VERIFIED REMOVED AND REPLACED ATTACH ANGLE PER SRM 51-40-02.
